Journal of Differential Geometry

The symplectic geometry of polygons in Euclidean space

Michael Kapovich and John J. Millson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 44, Number 3 (1996), 479-513.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459218

Digital Object Identifier
doi:10.4310/jdg/1214459218

Mathematical Reviews number (MathSciNet)
MR1431002

Zentralblatt MATH identifier
0889.58017

Subjects
Primary: 58D29: Moduli problems for topological structures
Secondary: 58F05

Citation

Kapovich, Michael; Millson, John J. The symplectic geometry of polygons in Euclidean space. J. Differential Geom. 44 (1996), no. 3, 479--513. doi:10.4310/jdg/1214459218. https://projecteuclid.org/euclid.jdg/1214459218


Export citation